Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013 (2013), Article ID 934738, 7 pages
http://dx.doi.org/10.1155/2013/934738
Research Article

Common Fixed Point Theorems Using the E.A. and CLR Properties in 2-Menger Spaces

1Department of Mathematics, B.M. Institute of Engineering and Technology, Sonipat-131001 Haryana, India
2Department of Mathematics, M.M. University, Mullana, Ambala-133203 Haryana, India
3Department of Mathematics, D.C.R. University of Science and Technology, Murthal, Sonipat-131039 Haryana, India

Received 31 January 2013; Revised 2 April 2013; Accepted 4 April 2013

Academic Editor: Chuanxi Qian

Copyright © 2013 Balbir Singh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. M. Sehgal and A. T. Bharucha-Reid, “Fixed points of contraction mappings on probabilistic metric spaces,” Mathematical Systems Theory, vol. 6, pp. 97–102, 1972. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. O. Hadžić, “On common fixed point theorems in 2-metric spaces,” Univerzitet u Novom Sadu, Zbornik Radova Prirodno-Matematičkog Fakulteta, vol. 12, pp. 7–18, 1982. View at Google Scholar · View at MathSciNet
  3. O. Hadžić, “Some theorems on the fixed points in probabilistic metric and random normed spaces,” Bollettino dell'Unione Matematica Italiana B, vol. 1, no. 6, pp. 381–391, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. O. Hadžić, “Fixed point theorems for multivalued mappings in some classes of fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 29, no. 1, pp. 115–125, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. O. Hadzic, “A fixed point theorem for multivalued mappings in 2-Menger spaces,” Univerzitet u Novom Sadu, Zbornik Radova Prirodno-Matematičkog Fakulteta, vol. 24, pp. 1–7, 1994. View at Google Scholar
  6. O. Hadžić, “A fixed point theorem in Menger spaces,” Institut Mathématique, vol. 40, pp. 107–112, 1979. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. O. Hadžić and E. Pap, Fixed Point Theory in Probabilistic Metric Spaces, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2001. View at MathSciNet
  8. T. L. Hicks, “Fixed point theory in probabilistic metric spaces,” Univerzitet u Novom Sadu, Zbornik Radova Prirodno-Matematičkog Fakulteta, vol. 13, pp. 63–72, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Gähler, “2-metrische Räume und ihre topologische Struktur,” Mathematische Nachrichten, vol. 26, pp. 115–148, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. K. Iseki, “Fixed point theorems in 2-metric spaces,” Mathematics Seminar Notes, vol. 3, pp. 133–136, 1975. View at Google Scholar
  11. B. G. Pachpatte, “Fixed point theorems for contraction type mappings on a 2-metric space,” Proceedings of the National Academy of Sciences, India A, vol. 48, no. 2, pp. 94–102, 1978. View at Google Scholar · View at MathSciNet
  12. B. E. Rhoades, “Contraction type mappings on a 2-metric space,” Mathematische Nachrichten, vol. 91, pp. 151–155, 1979. View at Publisher · View at Google Scholar · View at MathSciNet
  13. S.-S. Chang and N. J. Huang, “On the generalized 2-metric spaces and probabilistic 2-metric spaces with applications to fixed point theory,” Mathematica Japonica, vol. 34, no. 6, pp. 885–900, 1989. View at Google Scholar · View at MathSciNet
  14. W. Z. Zeng, “Probabilistic 2-metric spaces,” Journal of Mathematical Research and Exposition, vol. 7, no. 2, pp. 241–245, 1987. View at Google Scholar · View at MathSciNet
  15. Y. Shi, L. Ren, and X. Wang, “The extension of fixed point theorems for set valued mapping,” Journal of Applied Mathematics & Computing, vol. 13, no. 1-2, pp. 277–286, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. G. Jungck, “Common fixed points for noncontinuous nonself maps on nonmetric spaces,” Far East Journal of Mathematical Sciences, vol. 4, no. 2, pp. 199–215, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. Aamri and D. El Moutawakil, “Some new common fixed point theorems under strict contractive conditions,” Journal of Mathematical Analysis and Applications, vol. 270, no. 1, pp. 181–188, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. Imdad and J. Ali, “Jungck's common fixed point theorem and E.A property,” Acta Mathematica Sinica, vol. 24, no. 1, pp. 87–94, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. G. Jungck and B. E. Rhoades, “Fixed points for set valued functions without continuity,” Indian Journal of Pure and Applied Mathematics, vol. 29, no. 3, pp. 227–238, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. H. K. Pathak, “Common fixed point theorems using property (E.A) in complex-valued metric spaces,” Thai Journal of Mathematics. In press.
  21. W. Sintunavarat and P. Kumam, “Common fixed point theorems for a pair of weakly compatible mappings in fuzzy metric spaces,” Journal of Applied Mathematics, vol. 2011, Article ID 637958, 14 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. J. Han, “A common fixed point theorem on Fuzzy 2-metric spaces,” Journal of the Chung Cheong Mathematical Society, vol. 23, no. 4, 2010. View at Google Scholar